# SDR YYFA20130922001

- Difficulty date: September 22, 2013
- Submitted: September 22, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 77,132 hours, 34,342 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEEL NOT TURNING INDICATION ON TAKEOFF ROLL.
